Li, Xiaoyue and Mao, Xuerong (2012) The improved LaSalle-type theorems for stochastic differential delay equations. Stochastic Analysis and Applications, 30 (4). pp. 568-589. ISSN 0736-2994Full text not available in this repository. (Request a copy from the Strathclyde author)
The main aim of this article is to deal with the almost-sure stability of stochastic differential delay equations. Our improved theorems give better results while conditions imposed on the Lyapunov function are much weaker, thus, it is easier to find a right Lyapunov function in application.
|Keywords:||Itô's formula, LaSalle's theorem, nonnegative semimartingale convergence theorem, Probabilities. Mathematical statistics, Applied Mathematics, Statistics and Probability, Statistics, Probability and Uncertainty|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||02 Aug 2012 14:03|
|Last modified:||27 Apr 2016 18:55|